# SDR C77A2019070800001

- Difficulty date: July 2, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 31,410 hours, 19,174 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Part serial: W018629
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR FA FLASHLIGHT NOT CHARGING AND SEAL BROKEN. R+R FLASHLIGHT BATTERY IAW AMM 35-51-01 REPLACED SECURITY STRAP IAW AMM 35-31-01 OPS CHECK GOOD THIS CLOSES DM2681681 PLACARD REMOVED SDI UPDATED MXC NOTIFIED AC OK FOR SERIVCE.
